# SDR ASAA0010001

- Difficulty date: January 4, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER RECON, THE FORWARD BULKHEAD EXIT SIGN WAS FOUND TO BE INOPERATIVE.  REPLACED BATTERY AND THE EXIT SIGN OPERATED NORMALLY. (M)
